# SDR ABXA9800035

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF DC9 SERVICE BULLETIN 53-A14, FOUND AFT PRESSURE BULKHEAD TEE CAP UPPER SKIN SPLICE CRACKED WITH SHEARED RIVETS AT FUSELAGE STATION 996.  REPAIRED IAW DOUGLAS SERVICE REWORK DRAWING J060143 AND ABX REA D953-2250-MR.
